11-20-2002, 09:41 PM #1Junior Member
- Join Date
- Oct 2002
4th week, progress, ?s, and sides
Just wanted to update you guys on my progress and ask some questions as well. Im into my 4th week of 300mgdeca/400mgtest/37.5mgdbol and Im up from 190lbs to 212 lbs, which is great, but almost all of that was gained in the first two weeks roughly. My strength is still going through the roof as I squatted 365 on the smith yesterday for 2 reps, and benched 315. All other lifts are up as well, pumps are still great, but my weight gain is soooo slow now. Is the dbol wearing off? Ive been eating about 4000 calories and 250 grams of protein a day. I now this is probably the main reason for my slow progress because I started off with this amount and after gaining 20lbs this needs to be bumped significantly, correct? Problem is, Im in college and eating 4000cal and 250 grams of protein is already killing my wallet. I eat cheap stuff though. Ive been experiencing so many side effects I figured Id talk about that a bit. First, my heart feels like its beating much faster and Im always short of breath. Ive attained more zits but not that bad, mostly on my neck. My calves get tired and sore walking around campas as theyre not used to carrying the extra 20 lbs. My nipples are very swolen and hurt to touch. I'll be going back into town next week to get my Nolvadex and Clomid so no big deal. My hands and wrists are very swollen as my watch used to dangle, now its tight. My hairs not falling out at all which is great. Im more aggressive now but my progress in the gym makes me happy which puts me in a good mood. Dont get me wrong now, the strength and weight gain far outways the side effects, as long as they keep coming throughout the cycle. Enough babling, what do you guys think?
11-20-2002, 09:51 PM #2
20 lbs in 2 weeks is a lot of weight. The fact that it slowed down is a good thing. It would be very unhealthy to keep up that pace.
BTW I gain most of my weight durring the first half of my cycles too. Your test should be kicking in about now so be patient it will come very soon.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)